# SDR CA990927012

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700567S001
- Condition: Worn
- Location: Aileron
- Part time: 19,664 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, THE RIGHT UPPER FORWARD ROLL CONTROL CABLE WAS FOUND WORN BEYOND SERVICE LIMITS.
